DOI 10.1016/j.neuchi.2021.01.012
Fulminant intracranial hypertension secondary to oxytetracycline requiring urgent ventriculo-peritoneal shunt insertion.
Аннотация
Idiopathic intracranial hypertension is a syndrome that presents with headaches and visual loss. Its pathogenesis is unknown. Treatment options include acetazolamide, therapeutic lumbar punctures or permanent CSF diversion. We present the only reported case of acute drug-induced intracranial hypertension secondary to oxytetracycline requiring urgent cerebrospinal fluid diversion. The patient's rapid visual failure progressed daily despite discontinuation of the drug and required an urgent ventriculo-peritoneal (VP) shunt insertion. Patients should be counselled about the rare potential risk of developing intracranial hypertension when commencing oxytetracycline. Rapid visual failure in IIH is a neurosurgical emergency necessitating urgent ventriculoperitoneal shunt insertion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.